Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vaginal bleeding after urination and intercourse, starts bloating, constipation, ovaries pain, feels tired and dizzy. Suggestion?

Hello! Hope everything s good :) Well,I started having some light vaginal bleeding a week a go, no other symptoms, always after urinating I would get light bleeding on toiler paper.Also,one day after sex there was some blood coming out as well.After a few days it went away but I started getting stomach problems, bloating ,constipation and a slight cramp on left side of ovaries,one night I also had lower back pain that lasted a couple of hours. Today after wiping I noticed the bleeding again and I ve been feeling a bit tired with a slight sensation of dizziness . I m going to the doctor this week,for sure, but I still wanted to ask the question of what do you think it could be wrong? My last period ended on the 16th of april and the bleeding started on the 25th-26th same month.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  518
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
It could be urethral polyp so you have some bleeding after urination. Some reasons for bleeding after sex are cervical polyps, cervical endometriosis, cervicitis and the most serious is cervical cancer. You should be examined with colposcopy, pap smear and ultrasound to be done. Of course your full blood count should be also inspected. You may need polypectomy. Nowadays it is ambulatory procedure. In case of cervical cancer special treatment has to be prescribed. Abdominal pain could be caused by peritonial endometriosis, chronic pelvic inflammatory process with adhesions or some intestinal problems. Go to your gynecologist as soon as possible.
Wish you Good Health
Dr O. Aleksandrov
Answered: Tue, 12 Jun 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor